RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 34, Issue 3(207)  


The problem of mass transfer with a discontinuous cost function and a mass statement of the duality problem for convex extremal problems
V. L. Levin, A. A. Milyutin
3
Spectral theory of automorphic functions, the Selberg zeta-function, and some problems of analytic number theory and mathematical physics
A. B. Venkov
69
Reducibilities of tabular type in the theory of algorithms
A. N. Degtev
137
Algebraic topology. A student's guide
D. F. Adams
169

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the expression of a solution of the equation $Au=h$ in terms of iterations of the unbounded operator $A$, and the weighted approximation of functions
A. V. Babin
189
The irrationality of certain quantities involving $\zeta(3)$
L. A. Gutnik
190
The Poincaré series of iterated loop spaces
I. K. Babenko
191
Asymptotically minimax estimates of the mean many-dimensional Gaussian law
P. V. Berkhin, B. Ya. Levit
193
The dissipativity conditions and the Weyl matrix limit point
M. H. Zakhar-Itkin
195
On a characterization of algebraically compact Abelian groups
S. S. Rychkov, V. I. Stepanov
196
The minimum of a quadratic functional, and linear elliptic boundary-value problems with deviating arguments
G. A. Kamenskii, A. D. Myshkis, A. L. Skubachevskii
197
Some estimates of rational trigonometric sums and sums of Legendre symbols
L. A. Knizhnerman, V. Z. Sokolinskii
199
On the Floquet theory for periodic linear differential equations with deviating argument
P. A. Kuchment
201
The uniform distribution of fractional parts of recurrent sequences
M. B. Levin, I. E. Shparlinskii
203
The geometry of bifurcation diagrams
O. V. Lyashko
205
An estimate of the modulus of a family of curves on a minimal surface, and applications
V. M. Miklyukov
207
On $p$-adic zeta-functions
Yu. V. Osipov
209
Approximation of weight classes of Sobolev type
S. V. Pukhov
211
Convex surfaces having bounded total curvature in pseudo-Euclidean space
D. D. Sokolov
213
Estimates of the length of gaps in the spectrum of a first-order system
V. I. Feigin
215
Pseudopotentials for the Korteweg–de Vries equation
A. M. Shermenev
217
On the Carathéodory conditions
I. V. Shragin
219

Mathematical Events in the USSR
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
F. John, J. Leray, S. P. Novikov, A. G. Khovanskii, S. A. Molchanov, N. V. Krylov, B. L. Rozovskii, N. R. Sibgatullin, A. V. Uglanov, S. Yu. Dobrokhotov, V. P. Maslov
221
School on mathematical logic and algorithmic problems of algebra
G. P. Kykin, V. A. Roman'kov
227
Second All-Union symposium on semigroup theory
L. N. Shevrin
228
Second Ukrainian SSR symposium on differential and integral equations
V. E. Kruglov
233
XIII Voronezh mathematical winter school
Yu. G. Borisovich
234

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
237
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019